On the number of nonreal zeros of real entire functions and the Fourier-Pólya conjecture

Haseo Ki, Young One Kim

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)45-73
Number of pages29
JournalDuke Mathematical Journal
Volume104
Issue number1
DOIs
Publication statusPublished - 2000 Jan 1

Fingerprint

Entire Function
Zero

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{703d1a3c5b4248b2833cbf53816aadf2,
title = "On the number of nonreal zeros of real entire functions and the Fourier-P{\'o}lya conjecture",
author = "Haseo Ki and Kim, {Young One}",
year = "2000",
month = "1",
day = "1",
doi = "10.1215/S0012-7094-00-10413-9",
language = "English",
volume = "104",
pages = "45--73",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

On the number of nonreal zeros of real entire functions and the Fourier-Pólya conjecture. / Ki, Haseo; Kim, Young One.

In: Duke Mathematical Journal, Vol. 104, No. 1, 01.01.2000, p. 45-73.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the number of nonreal zeros of real entire functions and the Fourier-Pólya conjecture

AU - Ki, Haseo

AU - Kim, Young One

PY - 2000/1/1

Y1 - 2000/1/1

UR - http://www.scopus.com/inward/record.url?scp=0034660798&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034660798&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-00-10413-9

DO - 10.1215/S0012-7094-00-10413-9

M3 - Article

AN - SCOPUS:0034660798

VL - 104

SP - 45

EP - 73

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -